# SDR REXA201100750

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 18,753 hours, 16,168 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT FS 621 LEFT SIDE LINTEL FITTING.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
